Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Diversidad")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 43130

  • Page / 1726
Export

Selection :

  • and

Variétés de Jacobi et espaces homogènes de contact complexes = Jacobi manifolds and homogeneous contact complex spacesLICHNEROWICZ, A.Journal de mathématiques pures et appliquées. 1988, Vol 67, Num 2, pp 131-173, issn 0021-7824Article

On conformal collineations in a Lorentzian para-Sasakian manifoldGEBAROWSKI, A.Tensor. 1991, Vol 50, Num 3, pp 183-185, issn 0040-3504Article

On the complex Grassmann manifoldBABAKHANIAN, A; HIRONAKA, H.Illinois journal of mathematics. 1989, Vol 33, Num 1, pp 170-179, issn 0019-2082Article

R2n is a universal symplectic manifold for reductionGOTAY, M. J; TUYNMAN, G. M.letters in mathematical physics. 1989, Vol 18, Num 1, pp 55-59, issn 0377-9017Article

A Darboux theorem for mult-sympletic manifoldsMARTIN, G.letters in mathematical physics. 1988, Vol 16, Num 2, pp 133-138, issn 0377-9017Article

Insights into the diversity of the biodiversity conceptBOUDOURESQUE, Charles F.Mésogée (Marseille). 2011, Vol 67, pp 13-26, issn 0985-116X, 14 p.Article

An application of twistor theory to the non-hyperbolicity of certain compact symplectic Kähler manifoldsCAMPANA, F.Journal für die reine und angewandte Mathematik. 1992, Vol 425, pp 1-7, issn 0075-4102Article

The diameter of the symplectomorphism group is infiniteELIASHBERG, Y; RATIU, T.Inventiones mathematicae. 1991, Vol 103, Num 2, pp 327-340, issn 0020-9910, 14 p.Article

Symplectic embeddings, special Kähler geometry and automorphic functions : the case of SK(n+1)=SU(1, 1)/U(1)⊗SO(2, n)/SO(2)⊗SO(n)FRE, P; SORIANI, P.Nuclear physics. B. 1992, Vol 371, Num 3, pp 659-679, issn 0550-3213Article

On submanifolds of a special paracontact Riemannian manifoldAGASHE, N. S; CHAFLE, M. R.Tensor. 1992, Vol 51, Num 2, pp 145-155, issn 0040-3504Article

Condition d'Einstein et courbure négative en dimension 4 = The Einstein condition and negative curvature in dimension 4PALOMBO, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1988, Vol 307, Num 12, pp 667-670, issn 0764-4442Article

Compact symplectic four solvmanifolds without polarizationsCORDERO, L. A; FERNANDEZ, M; DE LEON, M et al.Annales de la faculté des sciences de Toulouse. 1989, Vol 10, Num 2, pp 193-198, issn 0240-2963, 6 p.Article

Independence of alpha and beta diversities : Partitioning diversityJOST, Lou.Ecology (Durham). 2010, Vol 91, Num 7, pp 1969-1974, issn 0012-9658, 6 p.Article

Sone Newman-type theorems for maps from Riemannian manifolds into manifoldsDUAN HAI-BAO.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 1-2, pp 53-59, issn 0308-2105Article

Classification locale d'un couple de formes symplectiques Poisson-compatibles = Local classification of a couple of Poisson compatible symplectic formsTURIEL, F.-J.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1989, Vol 308, Num 20, pp 575-578, issn 0764-4442Article

A boundary of the set of the Riemannian manifolds with bounded curvatures and diametersFUKAYA, K.Journal of differential geometry. 1988, Vol 28, Num 1, pp 1-21, issn 0022-040XArticle

Closed and complete spacelike hypersurfaces in Minkowski spaceHARRIS, S. G.Classical and quantum gravity (Print). 1988, Vol 5, Num 1, pp 111-119, issn 0264-9381Article

Isometry groups of Lorentz manifoldsD'AMBRA, G.Inventiones mathematicae. 1988, Vol 92, Num 3, pp 555-565, issn 0020-9910Article

Riemannian metrics on tangent kundlesMUSSO, E; TRICERRI, F.Annali di matematica pura ed applicata. 1988, Vol 150, pp 1-19, issn 0373-3114Article

Compact parallelizable four dimensional sympletic and complex manifoldsFERNANDEZ, M; GOTAY, M. J; GRAY, A et al.Proceedings of the American Mathematical Society. 1988, Vol 103, Num 4, pp 1209-1212, issn 0002-9939Article

Equivariant theory of Yang-Mills connections over Riemannian manifolds of cohomogeneity oneURAKAWA, H.Indiana University mathematics journal. 1988, Vol 37, Num 4, pp 753-788, issn 0022-2518Article

Regularity of isometric immersions of positively curved Riemannian manifolds and its analogy with CR geometryCHONG-KYU HAN.Journal of differential geometry. 1988, Vol 28, Num 3, pp 477-484, issn 0022-040XArticle

The Hodge cohomology of a conformally compact metricMAZZEO, R.Journal of differential geometry. 1988, Vol 28, Num 2, pp 309-339, issn 0022-040XArticle

The unregularized gradient flow of the symplectic actionCommunications on pure and applied mathematics. 1988, Vol 41, Num 6, pp 775-813, issn 0010-3640Article

Riemannian foliationsMolino, Pierre.1988, XII-339 p, isbn 3-7643-3370-7Book

  • Page / 1726